# SDR CALA2017040700917

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 48,893 hours, 16,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR FWD LEFT LIGHT INOP. RELAMPED FWD LEFT FLOURO TUBE IN OVERWING EXIT DOOR ASSY. CHECKS NORMAL.
